# SDR CALA2009020500087

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 33,670 hours, 4,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CORRODED AT BODY STATION 325 BETWEEN LBL 26-59 AFTER FLOOR PANEL REMOVED.  CABIN BODY STATION 325 BETWEEN LBL 26 - LBL 60 FLOOR SUPPORT BEAM REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NO CRACK FOUND.
